# SDR AALA20070183

- Difficulty date: January 25, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT LAMP AT ROW 12AB SIDEWALL BROKEN BY PASSENGER.  RELAMPED EMERGENCY LIGHT AT ROW 12AB SIDEWALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
